Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 146, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 7, 2008, 6:15 PM CDT for Mille Lacs County, Morrison County, Minnesota. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2008, 6:15 PM CDT (23:15 UTC)
- Expired
- Jul 7, 2008, 6:42 PM CDT
- In force
- 27 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Mille Lacs County, MN, Morrison County, MN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1467 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMPX 072315 SVRMPX MNC095-097-080015- /O.NEW.KMPX.SV.W.0146.080707T2315Z-080708T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 615 PM CDT MON JUL 7 2008 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL MORRISON COUNTY IN CENTRAL MINNESOTA... NORTHERN MILLE LACS COUNTY IN EAST CENTRAL MINNESOTA... * UNTIL 715 PM CDT * AT 613 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF HILLMAN...OR ABOUT 21 MILES NORTH OF MILACA...AND MOVING EAST AT 25 MPH. * SOME LOCATIONS INCLUDE... ONAMIA... WAHKON... ISLE... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. BOATERS ON MILLE LACS LAKE SHOULD SEEK SAFE HARBOR NOW. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4622 9344 4599 9344 4594 9390 4615 9388 TIME...MOT...LOC 2315Z 259DEG 22KT 4604 9378 $$ JPR
2 follow-up statements
000 WWUS53 KMPX 072331 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 629 PM CDT MON JUL 7 2008 MNC009-141-145-072339- /O.EXP.KMPX.SV.W.0145.000000T0000Z-080707T2330Z/ STEARNS MN-SHERBURNE MN-BENTON MN- 629 PM CDT MON JUL 7 2008 ...THE SEVERE THUNDERSTORM WARNING FOR BENTON...NORTHWESTERN SHERBURNE AND EASTERN STEARNS COUNTIES EXPIRES AT 630 PM CDT... AT 603 PM...A TWENTY FOOT PINE TREE WAS REPORTED TOPPLED IN THE CITY OF SARTELL. THE STORMS HAVE MOVED OUT OF THE WARNED AREA. LIGHT SHOWER ACTIVITY WAS OBSERVED JUST BEHIND THIS LINE OF STRONG THUNDERSTORMS MOVING EAST SOUTHEAST AT 35 MPH. LAT...LON 4575 9377 4537 9416 4552 9466 4581 9421 TIME...MOT...LOC 2329Z 281DEG 34KT 4572 9371 4545 9392 $$
000
WWUS53 KMPX 072342
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
641 PM CDT MON JUL 7 2008
MNC095-097-072351-
/O.CAN.KMPX.SV.W.0146.000000T0000Z-080708T0015Z/
MORRISON MN-MILLE LACS MN-
641 PM CDT MON JUL 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MILLE LACS AND
EXTREME EAST CENTRAL MORRISON COUNTIES IS CANCELLED...
RADAR INDICATED THAT THE SEVERE STORM HAD WEAKENED.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
THE STORM COULD STILL PRODUCE SOME GUSTY WINDS TO 40 MPH AS IT MOVES
THROUGH NORTHERN MILLE LACS COUNTY.
LAT...LON 4622 9344 4599 9344 4595 9376 4599 9378
4614 9379
TIME...MOT...LOC 2341Z 283DEG 20KT 4600 9358
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 4:38 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jul 7, 4:38 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED TO ISSUE 00Z AVIATION DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 438 PM CDT MON JUL 7 2008 .DISCUSSION... MUCH LESS AMPLIFIED PATTERN...RELATIVE TO RECENT WEEKS...WILL TAKE OVER FOR MUCH OF THE FORECAST PERIOD. THAT SAID THERE WILL STILL BE PERIODIC BUCKLES IN THE UPPER FLOW AS UPPER TROUGHS TRAVERSE THE GENERALLY ZONAL FLOW. AS A RESULT THE WEATHER FOR THE WEEK REMAINS FAIRLY ACTIVE. EARLY AFTERNOON WATER VAPOR IMAGERY SHOWS FAIRLY SHARP TROUGH MOVING ACROSS THE EASTERN DAKOTAS/WESTERN MINNESOTA. FURTHER UPSTREAM...FLAT FLOW EXISTS WITH AN EXPANSIVE AREA OF OF UPPER LEVEL ANTICYCLONIC FLOW OVER THE PACIFIC WEST OF THE CALIFORNIA COAST. AN UPPER LEVEL LOW CONTINUES TO SPIN SOUTH OF THE ALEUTIANS WITH FAST WESTERLY FLOW FEEDING INTO BRITISH COLUMBIA. LOOKING AT SOME DETAILS... THREE AREAS OF STORMS ONGOING LATE THIS AFTERNOON AND WILL CONTINUE INTO THIS EVENING IN ASSOCIATION WITH SEVERAL DIFFERENT FEATURES. STATIONARY FRONTAL BOUNDARY EXTENDING ACROSS NORTHWEST WI THROUGH SOUTH CENT WI CONTINUES TO HAVE STRONG CONVECTION FIRE ALONG IT. NORTHERN EDGE OF INSTABILITY GRADIENT EXTENDS ACROSS FAR SOUTHEAST MN AND INTO WESTERN WISCONSIN. ANOTHER AREA OF SHOWERS AND THUNDERSTORMS IS JUST ENTERING WESTERN MN IN CONJUNCTION WITH A WEAK SFC BOUNDARY AND AN UPPER LEVEL TROUGH AXIS. A BIT FURTHER WEST A BETTER DEFINED COOL FRONT IS CROSSING CENTRAL NORTH DAKOTA WITH ANOTHER SHORTWAVE MOVING INTO MANITOBA. SHOWERS AND THUNDERSTORMS HAVE ALSO FIRED IN THIS AREA. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS WEST CENT WI EARLY THIS EVENING IN CONJUNCTION WITH THE FIRST FRONT. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MARCH ACROSS WESTERN AND CENTRAL MINNESOTA LATE THIS AFTERNOON AND EARLY THIS EVENING WITH THE LATTER 2 BOUNDARIES/UPPER TROUGHS. SEVERE POTENTIAL EXISTS WITH ALL OF THESE STORMS WITH THE MAIN THREAT BEING DAMAGING WINDS AND LARGE HAIL. PRECIP SHOULD WIND DOWN ACROSS WEST CENT MN BY MID EVENING AS DIURNAL HEATING IS LOST AND LAST TROUGH CROSSES THE AREA. EXPECT THAT PRECIP WILL END AROUND MIDNIGHT ACROSS EAST CENT MN WITH THINGS WINDING DOWN ACROSS WEST CENT WI AFTER MIDNIGHT. HIGH PRESSURE ARRIVES FOR TUESDAY WITH LOW AMPLITUDE WEST-NORTHWEST FLOW DEVELOPING ALOFT WHICH CONTINUES INTO WEDNESDAY. THIS WILL KEEP QUIET WEATHER IN PLACE. LAPSE RATES BECOME STEEP IN THE AFTERNOON AS COLD AIR MOVES IN ALOFT WITH CONTINUED CYCLONIC FLOW. ATMOSPHERIC COLUMN WILL BE PRETTY DRY HOWEVER SO WILL KEEP THE FORECAST DRY. THERE COULD BE A SPRINKLE ACROSS THE NORTH IN THE MORNING WITH SOME RESIDUAL MOISTURE LINGERING. MUCH LESS HUMID CONDITIONS WILL BE IN PLACE AND TEMPERATURES WILL BE COOLER AS WELL WITH HIGHS IN THE MID TO UPPER 70S NORTH AND AROUND 80 SOUTH. THE PATTERN BECOMES MORE ACTIVE WEDNESDAY NIGHT INTO THURSDAY AS HIGH PRESSURE SHIFTS TO THE EAST ALLOWING SOUTHERLY FLOW TO INCREASE. LOW PRESSURE DEVELOPS TO THE WEST ACROSS THE HIGH PLAINS WITH MID LEVEL WARM ADVECTION INTO WESTERN AND CENTRAL MINNESOTA INTENSIFYING WEDNESDAY NIGHT WITH THETA-E ADVECTION INCREASING. WITH MID LEVEL INSTABILITY...WARM ASCENT..AND MOISTURE TRANSPORT COMING TOGETHER EXPECT THAT SHOWERS AND THUNDERSTORMS WILL BECOME POSSIBLE LATE WEDNESDAY NIGHT ACROSS THE NORTHWEST CWA. AT THIS POINT IT LOOKS MORE LIKELY FOR ACTIVITY TO DEVELOP TO THE WEST THEN MOVE INTO THE WESTERN CWA THURSDAY MORNING. AS LOW PRESSURE BETTER ORGANIZES THURSDAY A WARM FRONTAL BOUNDARY SETS UP FROM WEST TO EAST ACROSS CENTRAL/NORTHERN MINNESOTA. FRONTAL POSITION WILL BE KEY IN DETERMINING LOCATION OF THUNDER POTENTIAL THURSDAY AFTERNOON. TRIGGER FOR STORMS OTHER THAN ALONG THE WARM FRONTAL BOUNDARY IS A BIT INCOHERENT AT THIS TIME RANGE BUT PROBABILITY OF A SHORTWAVE EMBEDDED IN THE ZONAL FLOW IS HIGH. PLENTY OF INSTABILITY IS FORECAST SO STORMS WILL CERTAINLY BE POSSIBLE THURSDAY AFTERNOON. AN APPROACHING UPPER TROUGH WILL PUSH THE SFC LOW OVER THE NORTHERN PLAINS EASTWARD FRIDAY WHICH WILL DRAG A SHARP COLD FRONT ACROSS THE DAKOTAS AND INTO WESTERN MINNESOTA FRIDAY AFTERNOON/EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT WHERE STRONG INSTABILITY IS FORECAST TO BE IN PLACE AS NOSE OF 100 KT UPPER JET MOVES INTO CENTRAL/NORTHERN MINNESOTA. HOWEVER...ACTIVITY MAY BE FOCUSED FURTHER NORTH ALONG THE FRONT AS CAPPING INVERSION /H7 TEMPS OF 12 TO 14 C/ WILL BE IN PLACE OVER THE ENTIRE CWA. ACTIVITY ACROSS THE CWA MAY BE HELD OFF UNTIL EVENING WHEN THE UPPER TROUGH DRAWS CLOSER. THE MAIN CHALLENGE AT THIS STAGE WILL BE THE TIMING OF THE SYSTEM WITH RUN TO RUN DISAGREEMENT EXHIBITED. FRONT MAY SLOW DOWN A BIT AND TAKE UNTIL MIDDAY SATURDAY TO EXIT DELAYING POPS FRIDAY EVENING AND KEEPING POPS IN SATURDAY MORNING. THERE HAS BEEN BETTER SUPPORT FOR A SLOWER PROGRESSION THUS FAR SO WILL KEEP SOME LOW POPS IN THE EAST SATURDAY MORNING. THE FRONT WILL STALL AND BECOME ORIENTED FROM WEST TO EAST SATURDAY BUT THERE IS SOME QUESTION ON HOW FAR SOUTH OF THE AREA THIS WILL OCCUR. LOW PRESSURE WILL DEVELOP ACROSS KANSAS AND MOVE NORTHEASTWARD SATURDAY AND SUNDAY. HAVE LOW POPS IN THE SOUTH SATURDAY NIGHT GIVEN THE UNCERTAINTY OF THE FRONTAL POSITION BUT IT WILL PROBABLY NOT BE TOO FAR FROM THE AREA. POPS EXPAND NORTHWARD SUNDAY AS THE LOW APPROACHES BUT AGAIN THE TIMING IS UNCERTAIN SO IT IS POSSIBLE THAT SEVERAL DRY PERIODS COULD OCCUR THROUGH THE WEEKEND AFTER THE FRONT PASSES EARLY SATURDAY AND BEFORE IT WORKS BACK NORTHWARD SOMETIME SUNDAY. BALMY CONDITIONS WILL BE IN PLACE FROM THURSDAY UNTIL THE FRONT PASSES SATURDAY WITH HIGHS AROUND 90 WITH DEW POINTS AROUND 70 ARE EXPECTED WITH LITTLE RELIEF AT NIGHT ACROSS MOST AREAS WITH LOWS IN THE UPPER 60S AND LOWER 70S. TEMPERATURES DO NOT LOOK TO COOL TOO MUCH SATURDAY WITH M/U 80S STILL EXPECTED BUT SLIGHTLY DRIER AIR SHOULD ARRIVE REDUCING THE STICKINESS OF THE AIR. ..MDB.. && .AVIATION.../00Z TAF ISSUANCE/ ISOLATED THUNDERSTORMS THIS EVENING OVER PARTS OF CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. MARGINAL VFR FLYING CONDITIONS IN THE VICINITY OF THE THUNDERSTORMS. THE LATEST IR SATELLITE LOOP SHOWED DRYING CONDITION BEHIND THE COLD FRONT AND FRONTAL BOUNDARY. FRONTAL BOUNDARY EXPECTED OVER EASTERN WISCONSIN INTO CENTRAL IOWA BY 12Z TUESDAY. WEATHER CONDITIONS ARE EXPECTED TO IMPROVE TO VFR. WINDS BECOMING NORTHWEST 10 TO 15 MPH. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && MDB/JVM
Hazardous weather outlook, Jul 7, 1:08 PM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 108 PM CDT MON JUL 7 2008 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 081100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 108 PM CDT MON JUL 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHERN MINNESOTA...PARTS OF CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN THIS AFTERNOON. SOME OF THE STORMS COULD BE SEVERE LATER THIS AFTERNOON AND EVENING...WITH LARGE HAIL AND STRONG WINDS. THE AREA UNDER THE GREATEST RISK OF SEVERE WEATHER IS GENERALLY SOUTH OF A LINE FROM MANKATO...TO RED WING...TO LADYSMITH. AN ISOLATED TORNADO IS POSSIBLE IN THIS AREA AS WELL. NORTH OF THIS LINE...AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE. ALONG WITH THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAINFALL IS POSSIBLE...WITH THE GREATEST LIKELIHOOD FOUND EAST OF A LINE FROM NEAR CAMBRIDGE...TO MINNESOTA LAKE. MOST OF THE THUNDERSTORM ACTIVITY WILL MOVE OUT OF THE AREA BY 10 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM LATER WEDNESDAY NIGHT...LASTING INTO THE WEEKEND. A WARM FRONT WILL LIFT NORTH ACROSS THE REGION AND BECOME NEARLY STATIONARY ACROSS CENTRAL MINNESOTA BY FRIDAY. A COLD FRONT IS FORECAST TO MOVE ACROSS THE AREA LATER SATURDAY AND SUNDAY...GENERATING ANOTHER CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING.
In the hours before
Local storm report, Jul 7, 2:21 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
221 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 5 ENE MYRTLE 43.59N 93.07W
07/07/2008 M0.75 INCH FREEBORN MN TRAINED SPOTTER
&&
JPRSpecial weather statement, Jul 7, 4:44 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 444 PM CDT MON JUL 7 2008 MNZ041-042-048-049-072230- DOUGLAS-POPE-STEARNS-TODD- 444 PM CDT MON JUL 7 2008 ...SIGNIFICANT WEATHER ALERT FOR DOUGLAS...POPE...STEARNS AND TODD COUNTIES UNTIL 530 PM CDT... AT 441 PM CDT...NATIONAL WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHEAST OF WEST UNION. THIS STORM WAS MOVING EAST AT 47 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... WEST UNION. LITTLE SAUK. MEIRE GROVE. NORTH SHORE. ST ROSA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, Jul 7, 5:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
551 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL 2 S BOWLUS 45.79N 94.41W
07/07/2008 M0.75 INCH MORRISON MN TRAINED SPOTTER
0548 PM HAIL 3 NNE HOLDINGFORD 45.77N 94.45W
07/07/2008 M0.75 INCH STEARNS MN AMATEUR RADIO
54 MPH WINDS WERE ALSO MEASURED AT THE SAME LOCATION.
0548 PM TSTM WND DMG ALBANY 45.63N 94.57W
07/07/2008 STEARNS MN AMATEUR RADIO
POWER LINES DOWNED.
&&
KATLocal storm report, Jul 7, 6:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
606 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG 4 NNW SAUK RAPIDS 45.64N 94.20W
07/07/2008 BENTON MN TRAINED SPOTTER
AWNINGS BLOWN OFF A DECK IN THE NORTHERN PART OF SARTELL
NEAR THE GRADE SCHOOL.
&&
KATThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 1:41 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 34 min |
| Jul 7, 5:09 PM CDT | Severe Thunderstorm Warning | MPX | Stearns, Todd | 36 min |
| Jul 7, 5:52 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns | 38 min |
| Jul 7, 6:38 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Benton, Isanti, Mille Lacs, Sherburne | 48 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.